# SDR UALA2009052101450

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 37,064 hours, 14,299 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR REPORTED VICINITY OF ROW 12 WHILE ON APPROACH.  INVESTIGATE AND CONTACT SAMC.  ODOR DISSIPATED ON APPROACH.  CHECKED CABIN AREAS FOR WIRE FAULTS, NONE SEEN.  ODOR GONE BY THE TIME PASSENGERS FINISHED OFF, LOADING.
